# SDR CALA9801560

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT CORRODED WITH TWO .5 INCH CRACKS AT BS 1010 BETWEEN STRINGERS 27R AND 28R.  A DOUBLER WAS INSTALLED IAW SRM 51-40-3, FIGURE 1.
